EconPapers    
Economics at your fingertips  
 

A representation of interval orders through a bi-utility function

Yann Rébillé ()
Additional contact information
Yann Rébillé: LEMNA - Laboratoire d'économie et de management de Nantes Atlantique - Nantes Univ - IAE Nantes - Nantes Université - Institut d'Administration des Entreprises - Nantes - Nantes Université - pôle Sociétés - Nantes Univ - Nantes Université

Post-Print from HAL

Abstract: The elaboration of preference relations and their representations trace their source to early economic theory. Classical representations of preferences theorems rely on Debreu–Eilenberg's theorems in the topological setting. An important class of preferences consists of interval orders. A natural question is to achieve a bi-utility representation for interval orders. We suggest to introduce a condition reminiscent of N. Wiener's early works on the relativeness of positions. We obtain a bi-utility representation through the precedence and succession relations.

Keywords: Utility functions; Interval orders; Axioms (search for similar items in EconPapers)
Date: 2023-08
References: Add references at CitEc
Citations:

Published in Journal of Mathematical Psychology, 2023, 115, pp.102778. ⟨10.1016/j.jmp.2023.102778⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-04785465

DOI: 10.1016/j.jmp.2023.102778

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-04785465